Absolute stability of imitation dynamical systems in the first
Doklady Akademii Nauk, Tome 299 (1988) no. 2, pp. 296-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_2_a8,
author = {V. V. Aleksandrov},
title = {Absolute stability of imitation dynamical systems in the first},
journal = {Doklady Akademii Nauk},
pages = {296--301},
year = {1988},
volume = {299},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_2_a8/}
}
V. V. Aleksandrov. Absolute stability of imitation dynamical systems in the first. Doklady Akademii Nauk, Tome 299 (1988) no. 2, pp. 296-301. http://geodesic.mathdoc.fr/item/DAN_1988_299_2_a8/